RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 253–254 (Mi umn2475)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On some forms of embeddings of topological spaces

L. V. Shirokov


Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 297–298

Bibliographic databases:

MSC: 54C10, 54F65
Received: 15.11.1984

Citation: L. V. Shirokov, “On some forms of embeddings of topological spaces”, Uspekhi Mat. Nauk, 42:2(254) (1987), 253–254; Russian Math. Surveys, 42:2 (1987), 297–298

Citation in format AMSBIB
\Bibitem{Shi87}
\by L.~V.~Shirokov
\paper On~some forms of embeddings of topological spaces
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 253--254
\mathnet{http://mi.mathnet.ru/umn2475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898646}
\zmath{https://zbmath.org/?q=an:0632.54009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..297S}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 297--298
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100020}


Linking options:
  • http://mi.mathnet.ru/eng/umn2475
  • http://mi.mathnet.ru/eng/umn/v42/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    2. L.V. Shirokov, “On extension of continuous mappings, topological products and retracts”, Russian Math. (Iz. VUZ), 60:5 (2016), 51–60  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:164
    Full text:73
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019